Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Deep barking cough and decreased energy in 6yr old son

Deep barking cough and decreased energy in 6yr old son; no other symptoms My 6yr old son developed a deep, wet barking cough in early Feb.and I treated it as cold with vicks and it lasted a week. About 4 days ago he developed the same cough but worst and is now complaining of his chest hurting when he coughs and has decreased energy. He has no other symptoms; no drainage, fever , sore throat , etc. I have been giving him Claritin . What could this be? I am trying to treat him over the weekend at home so I dont have to take to ER for a cough.
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcaremagic Forum
Yes he needs an examination and medication. SO visit his pediatrician/ ER before he developes further symptoms or a severe infection.
If the problem is recurrent , you can try alternative therapy like homeopathy , safely.
Answered: Sun, 6 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor